Chaput, Pierre-Emmanuel

Théoremès d'annulation et lieux de degenerescence en petit corang

Doc. Math., J. DMV 9, 499-525 (2004)


Summary: After giving an explicit description of all the non vanishing Dolbeault cohomology groups of ample line bundles on grassmannians, I give two series of vanishing theorems for ample vector bundles on a smooth projective variety. They imply a part of a conjecture by Fulton and Lazarsfeld about the connectivity of some degeneracy loci.

Mathematics Subject Classification



théorèmes d'annulation, grassmannienne